# SDR CA030604003

- Difficulty date: May 17, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 15,681 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB3TN3
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99810057652
- Condition: Damaged
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) INSPECTION OF LT MAIN LANDING GEAR ACTUATOR P3 99-810057-652 S NR 89-1002 FOLLOWING THE OCCURENCE REVEALED THAT THE ACME THREADS IN THE ACTUATOR WERE STRIPED. THE UNIT WAS REPLACED WITH AN OVERHAULED ACTUATOR AS WAS THE RIGHT HAND ACTUATOR AS A PRECAUTIONARY MEASURE.
